RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 2, Pages 194–216 (Mi izv8589)  

Multi-normed spaces based on non-discrete measures and their tensor products

A. Ya. Helemskii

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Lambert discovered a new type of structures situated, in a sense, between normed spaces and abstract operator spaces. His definition was based on the notion of amplifying a normed space by means of the spaces $\ell_2^n$. Later, several mathematicians studied more general structures (‘$p$-multi-normed spaces’) introduced by means of the spaces $\ell_p^n$, $1\le p\le\infty$. We pass from $\ell_p$ to $L_p(X,\mu)$ with an arbitrary measure. This becomes possible in the framework of the non-coordinate approach to the notion of amplification. In the case of a discrete counting measure, this approach is equivalent to the approach in the papers mentioned.
Two categories arise. One consists of amplifications by means of an arbitrary normed space, and the other consists of $p$-convex amplifications by means of $L_p(X,\mu)$. Each of them has its own tensor product of objects (the existence of each product is proved by a separate explicit construction). As a final result, we show that the ‘$p$-convex’ tensor product has an especially transparent form for the minimal $L_p$-amplifications of $L_q$-spaces, where $q$ is conjugate to $p$. Namely, tensoring $L_q(Y,\nu)$ and $L_q(Z,\lambda)$, we obtain $L_q(Y\times Z, \nu\times\lambda)$.

Keywords: $\mathbf{L}$-space, $\mathbf{L}$-boundedness, general $\mathbf{L}$-tensor product, $p$-convex tensor product.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-08392
This paper was written with the support of the Russian Foundation for Basic Research (grant no. 15-01-08392).


DOI: https://doi.org/10.4213/im8589

Full text: PDF file (711 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:2, 428–449

Bibliographic databases:

Document Type: Article
UDC: 517.986.22
MSC: 46L07, 46M05
Received: 11.07.2016
Revised: 05.12.2016

Citation: A. Ya. Helemskii, “Multi-normed spaces based on non-discrete measures and their tensor products”, Izv. RAN. Ser. Mat., 82:2 (2018), 194–216; Izv. Math., 82:2 (2018), 428–449

Citation in format AMSBIB
\Bibitem{Hel18}
\by A.~Ya.~Helemskii
\paper Multi-normed spaces based on non-discrete measures and their tensor products
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 2
\pages 194--216
\mathnet{http://mi.mathnet.ru/izv8589}
\crossref{https://doi.org/10.4213/im8589}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..428H}
\elib{http://elibrary.ru/item.asp?id=32641305}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 2
\pages 428--449
\crossref{https://doi.org/10.1070/IM8589}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431980900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046700427}


Linking options:
  • http://mi.mathnet.ru/eng/izv8589
  • https://doi.org/10.4213/im8589
  • http://mi.mathnet.ru/eng/izv/v82/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:147
    References:21
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019